کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1151833 | 958255 | 2013 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A large deviation theorem for a branching Brownian motion with random immigration
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آمار و احتمال
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We establish a large deviation theorem for a branching Brownian motion with random immigration under the annealed law for dâ¥5, where the immigration is determined by another branching Brownian motion.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 83, Issue 6, June 2013, Pages 1559-1566
Journal: Statistics & Probability Letters - Volume 83, Issue 6, June 2013, Pages 1559-1566
نویسندگان
Hongyan Sun,